Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes redness and itching in between the fingers?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4232 Questions

default
Posted on Wed, 23 May 2018 in Bones, Muscles and Joints
Question: Hi

For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s from the cold weather here now. Or to much on my iPad or what? What can I use over the counter to get rid of this?

Thank you
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Possibly due to a fungal infection

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. It seems that you are suffering from a fungal infection. Accumulation of sweat during prolonged working on iPad can be a possible contributor. However, I would insist you to upload an image. It will help me to confirm.

I would insist you to apply some antifungal powder or lotion like clotrimazole topically (OTC). In addition, If itchiness is associated, I would insist you to take some antiallergic like cetirizine tablet (OTC) once daily for the next few days.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Prof. Kunal Saha 46 minutes later
Is that a cortisone creme? What’s a celterizine tablet? I’ve been putting a hemp crepe on it, I’ve been reading that’s good?

How long will this last?

I'm gonna send you a picture of my fingers
doctor
Answered by Dr. Prof. Kunal Saha 13 minutes later
Brief Answer:
Please upload an image

Detailed Answer:
No, that is not a cortisone cream. Cetirizine is an antiallergic. I doubt if putting hemp crepe would be a good idea.

Upload the image and based on my assessment I would be able to suggest how long it could last.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Prof. Kunal Saha 20 minutes later
I can’t get it to upload, keeps saying it’s to big

I got it uploaded,..is celtzerine tablet like Zyrtec for allergies?

XXXX
doctor
Answered by Dr. Prof. Kunal Saha 11 minutes later
Brief Answer:
Candid B Cream should help.

Detailed Answer:
I have checked the attachment. The area looks inflamed. Try applying Candid B cream topically (for not more than a week, else it will develop a tendency to recur).

Zyrtec is same as cetirizine.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Prof. Kunal Saha 1 hour later
whats Candid B is that the same as clotrimazole ?

thank you

should I keep it covered or just let it open?

thank you
doctor
Answered by Dr. Prof. Kunal Saha 9 hours later
Brief Answer:
Candid B contains Clotrimazole along with Beclometasone

Detailed Answer:
Candid B contains Clotrimazole along with Beclometasone, a steroid, which will help in reducing the inflammation. You should let it remain open. Ensure that the area remains clean and dry.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Prof. Kunal Saha 9 hours later
I got some clotrimazole...but where do I get candid b? Will this be gone soon before Christmas on Saturday?

XXXX
doctor
Answered by Dr. Prof. Kunal Saha 3 minutes later
Brief Answer:
Will take a week or so

Detailed Answer:
If you have got clotrimazole, feel free to use it. You need not go for Candid B. I do not think that it would resolve completely by Christmas but it should be significantly better by then.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Prof. Kunal Saha 26 minutes later
Oh good I hope it’s better by then.i have some lotrimin everyone that I gets says it’s for foot fungus am I getting the right thing?

XXXX
doctor
Answered by Dr. Prof. Kunal Saha 17 minutes later
Brief Answer:
Not the right medicine

Detailed Answer:
No, it is not the right medicine for foot fungus. Please elaborate on the problem and I would guide you accordingly.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Prof. Kunal Saha 6 hours later
Where or what do I get then?
doctor
Answered by Dr. Prof. Kunal Saha 5 hours later
Brief Answer:
Please elaborate on the complaint

Detailed Answer:
You have not elaborated on the problem. You need not go for Candid B [already stated in the last communication]. It contains an antifungal and a steroid (antiinflammatory). It should help.

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Prof. Kunal Saha 11 hours later
Where do I get it? I can’t find it around here, only the stuff for foot fungus. You have seen the picture of my hand.

XXXX
doctor
Answered by Dr. Prof. Kunal Saha 9 minutes later
Brief Answer:
OTC medicine

Detailed Answer:
It is available over the counter (OTC) and you can get it from the pharmacy. Yes, I have checked the image of your hand and have already provided the suggestion earlier in the thread. When you mentioned foot fungus I expected that you are talking about a different issue involving your feet.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Prof. Kunal Saha 41 minutes later
No that’s just what it says on the package....I think I’m gonna go to fast care today and have a doctor look at it. A pharmacy like Walgreens?

XXXX

I went to fast care she thinks it’s contact dermatitis or something like that, it’s not contagious . She put me on triamcinolone acetonide external cream 0.025%. It’s a cream to apply 2 times a day for seven days. If it’s not better by then to contact my main physician. Is this cream good and will it work?


XXXX
doctor
Answered by Dr. Prof. Kunal Saha 11 hours later
Brief Answer:
It should help

Detailed Answer:
Yes, the cream is good and on the same line as I had suggested. You can use it. I hope it will help. If it doesn't, you can definitely see you primary care physician.

Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  

Recent questions on  Triamcinolone acetonide

doctor1 MD

In January, I had sinus infection and very bad cough - I think bronchitis but not sure. About a week after my sinus infection and cough, I developed an itchy rash on my elbows, inner arm, wrists, ankles, and on the top of my left foot. I did not go to the doctor or take any prescription medicines prior to the rash, which consists of little red bumps in patches and/or linear formation and is very itchy - especially on my foot. When the itch is very bad, I ve been treating it with triamcinolone acetonide cream usp, 0.1% but not sure how safe continued use is. It is 6 months now and the rash is better, especially on my elbows and inner arms, but top of my foot and ankles slow to heal and still itchy.

doctor1 MD

About 5 weeks ago my husband came home and started scratching all over his body. Then about a week later I started to have the same problem. We started using Eucerin skin calming itch relief cream and it seemed to help but then we both would start...

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I broke out in a rash on my hips buttocks and underarms about two weeks ago, I went to my dermo dr and he said that I had a viral rash. Can me TRIAMCINOLONE ACETONIDE OINTMENT and said it might take a month to clear. A week later I was a whole lot better and then a week after that this past Saturday I broke out again, same parts of body but not exact same spots. Is there something else it could be? I feel fine other than the rash.

doctor1 MD

I went to the urgent care earlier this week because I have been breaking out in spot over my body not a lot and they are different sizes. They were unsure of the diagnosis and prescribed me triamcinolone acetonide cream USP and the spots that look almost like something bit me started to clear up but as some clear up more appear. I m not sure what is going on.

doctor1 MD

I suddenly got a red patch on my shin about two inches by six inches. At first it itched, then when I put a hydrocortisone cream on it it stopped. I ve had a cortisone shot, and now am applying triamcinolone acetonide cream. No one has made a diagnosis. I am 77 years old, and from my family medical guide I think it may be degenerative purpura. Am I correct, and will I still be able to get my knee implant on that leg in ten days? It s HARD to see a real doctor out here in the boonies!